Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking capsule started body pain, fever, headache. Is this a known side effect?

I TOOK ONE CAPSULE FRIDAY NIGHT AT 8 PM. SATURDAY MORNING I WOKE UP WITH MY HANDS, WRIST , ELBOWS, KNEES, SHOULDERS AND FEET HURTING. I TOOK ANOTHER CAPSULE SATURDAY MORNING AT 8 AM. BY LUNCH TIME IWAS HURTING WORSE AND MY FEVER WAS RISING ALSO I FORGOT TO MENTION I HAD A TERRIBLE HEADACHE . I DID NOT TAKE ANYMORE OF THIS MEDICATION. BY 6 PM MY FEVER WAS 102.6 DEGREES. ABOUT 1 AM SUNDAY MORNING MY FEVER STARTED GOING DOWN. IS THIS A KNOWN SIDE EFFECT TO THIS MEDICATION?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.

You have mentioned your symptoms in detail, however, you have not mentioned the name of capsule or medication.
Also, what was the indication for taking this medication?
If you provide us with these information, we would be in a better position to answer your query.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
My blog: http://bestneurodoctor.blogspot.com/

Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor